# SDR AALA201806159022

- Difficulty date: June 11, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 32,760 hours, 11,731 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: HTE1900012
- Part serial: 26082133
- Condition: Failed
- Location: Crossfeed
- Part time: 32,771 hours, 11,735 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL IN BOTH FORWARD AND AFT ACT'S WOULD NOT TRANSFER. 6600 LBS OF UNUSABLE FUEL. DIVERTED DUE TO FUEL TANK PUMP FAILURE. THE AIRCRAFT WAS GROUNDED.  REPLACED CROSSFEED FUEL ACTUATOR VALVE PER A321 AMM 28-23-51.
